# SDR ACE0124021

- Difficulty date: January 25, 2002
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N1553C
- Make and model: Beech 1900C
- Aircraft serial: UC24
- Engine: Pwa PT6A60A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM ANCHORAGE, THE LANDING GEAR INTRANSIT LIGHT REMAINED ON AFTER SELECTING GEAR UP.  THE FLIGHT CREW RETURNED FOR AN UNEVENTFUL LANDING IN ANCHORAGE.  MAINT COULD NOT DUPLICATED THE DISCREPANCY WITH THE AIRCRAFT ON JACKS.  MAINT CLEANED SYSTEM CONNECTOR PINS AND A SUCCESSFUL OPERATION CHECK FLIGHT WAS PERFORMED.
